# SDR QXEA200701093

- Difficulty date: July 9, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,645 hours, 31,281 cycles
- Engine: Pwa PW123D
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2182, ENGINE 1 AND ENGINE 2 MANUAL CAUTION LIGHTS ILLUMINATED ON TAXI DURING BETA BACK UP TEST.  RESET BETA BACK UP SYSTEM.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
